• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Does anyone else have aching legs whilst in ketosis?

#3
ouchie yes!!!

i didnt take anything for mine, to be honest i though id done something i had forgotten and didnt realise it was a side effect lol

ill be joining you soon as i need to get bk into ketosis after my binge :(
 

Gemsie26

Full Member
#4
I'm sure you'll be back in keto in no time, hun. We all have slip-ups. Mine was a few beers on Saturday. I felt so rough on Sunday that it has put me off completely - and I saw the effect yesterday as I had put on 1lb. Not worth it for me, lesson learnt! Going well this week with a 1.5lb loss and day one. :)
 

BIG BIRDY

Silver Member
#5
I get lots of cramps in my calves and toes when I am in ketosis. I can stretch my toes out, and there it is. OUCH!
 
#6
I used to get cramp a lot during induction, I don't now.
 

Jonsgirl80

Silver Member
#7
yes I suffer from this too but I only really feel it when I have to climb the two flights of stairs at work. Which I do often lol.

It makes me happy cos, like all the other little sypmtoms of ketosis I know it's a sign it's working :D
 

athenagold

Carbs are Evil
#8
I'm so glad I'm not the only one, I'm on day 2 of atkins and noticed my legs really ache! Glad that's a sign I'm going in ketosis :)
 

xx Cathy xx

Bye Bye Huge Bottom!
#9
I've just copied this from my atkins book hope it helps x

"Another problem people occasionally experience is leg cramps at night due to a rapid excretion of calcium, magnesium or potassium. Be sure you are getting enough of these minerals in your multivitamin or take a seperate multimineral supplement. If you are still getting leg cramps you may need to add more."

Also on another page there is:

"Leg Cramps - If you have leg cramps, it probably means you are losing too many electrolytes, which are full of minerals. Starting any weight loss program has a diuretic effect, which is one of the reasons it is so important to stay hydrated. Supplement with potassium, magnesium and calcium in addition to your multivitamin and the cramps should disappear."
 

athenagold

Carbs are Evil
#10
Thanks, I've been taking a mutivitamin and mineral supplement so should be ok :) x
 
#11
An Omega 3 fish oil would be good as well Athena.
 

athenagold

Carbs are Evil
#12
:)Thanks Jim, will get some today
 

xx Cathy xx

Bye Bye Huge Bottom!
#13
I take a Multivitamin with extra Iron and an Omega 3 tablet and its been working great but I warn you the Omega 3 is like trying to swallow a damn supository!!!!
 
#14
I don't have any problem with my Omega 3 Cathy, it is quite big I suppose but I always have a big glass of water.
 


Similar threads